# SDR SWAA2023070565025

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231GF UPPER SKIN HAS PULLED STRANDS.<[01] IDENTIFIED 231GF PANEL IAW SRM 53-00-50-0I-1 PARA FIGURE 3; TABLE 3. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DUE TO THE EXTENT OF DAMAGE A NEW BOARD WILL BE FABRICATED. FABRICATED NEW BOARD USING BMS 4-23 TY2 LOT: 1525675-1 IAW SRM 53-00-50-2R-1 PARA 1.A.NOTE  LOCATED INSERTS HOLES IAW SRM 53-00-50-2R-0 PARA 5.S.(A-D) ALONG WITH DWG: 143A5810 SHEET: 575;[02] INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K-1; CURED USING THERMOMETER ID:ATS2208 CAL DUE 10/2023; PART MARKED AND APPLIED TAPE IAW SRM 53-00-50-2R-0 PARA 5.S AND BOEING DWG 143A5810 SHEET 575.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTION.  VERIFIED MEASUREMENTS.
